# SDR FDEA201101180237

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Part number: 143N5340
- Condition: Grounded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT CARGO TIE DOWN FITTING AT STA 540 FOUND WITH CORROSION. CORROSION REPAIR CARRIED OUT ON TIE DOWN FITTING AT STA 540 IAW EA F-5340-142308.  REPAIR IS CLASSIFIED AS MAJOR.
